Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Buffalo, NY

July 23, 2012Monroe County, New York

NWS Buffalo, NY issued this special weather statement at Jul 23, 2012, 1:53 AM EDT for Monroe County, New York. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2012, 1:53 AM EDT (05:53 UTC)
Expired
Jul 23, 2012, 2:45 AM EDT
In force
52 min
Issued by
NWS Buffalo, NY

County Monroe County, NY

The radar

The Buffalo radar (KBUF), 95 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 5.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WWUS81 KBUF 230553
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
153 AM EDT MON JUL 23 2012

NYZ003-230645-
MONROE NY-
153 AM EDT MON JUL 23 2012

...STRONG THUNDERSTORM CROSSING THE GREATER ROCHESTER AREA...

* AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR SPENCERPORT...AND MOVING
  EAST AT 25 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  GREECE...  
  ROCHESTER AND IRONDEQUOIT...
  BRIGHTON...
  EAST ROCHESTER...
  PENFIELD...
  PITTSFORD...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! BRIEF TORRENTIAL DOWNPOURS WILL RESULT IN SOME 
PONDING OF WATER IN POOR DRAINAGE AREAS.

LAT...LON 4300 7751 4318 7798 4331 7791 4328 7762
      4324 7755 4326 7749 4325 7738

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 22, 11:35 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 22, 11:35 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1135 PM EDT SUN JUL 22 2012

.SYNOPSIS...
A SERIES OF WEAK DISTURBANCES WILL BRING A FEW SHOWERS AND
THUNDERSTORMS TONIGHT...WHILE MOST WESTERN NEW YORK WILL REMAIN DRY.
A COLD FRONT WILL APPROACH THE REGION ON MONDAY WITH AN INCREASING
CHANCE FOR SHOWERS AND THUNDERSTORMS. EXPECT WINDY CONDITIONS ACROSS
THE NIAGARA FRONTIER ON MONDAY AFTERNOON...WHILE STRONG THUNDERSTORMS
AREA POSSIBLE SOUTH AND EAST OF THE LAKES. TEMPERATURES WILL DROP
BACK CLOSE TO AVERAGE FOLLOWING THE COLD FRONT AND REMAIN THERE
THROUGH THE REST OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
OVERNIGHT...WARM AIR ADVECTION WILL TAKE PLACE ALOFT...IN
ASSOCIATION WITH A DIFFUSE WARM FRONTAL BOUNDARY. WHILE THIS
BOUNDARY IS NOT TERRIBLY SHARP...IT MAY BE ENOUGH TO BRING AT
LEAST A MODEST INCREASE IN CLOUD COVER...AS WELL AS POSSIBLY SPARK
A SHOWER OR THUNDERSTORM. MODEL FORECAST SOUNDINGS SHOW A DECENT
AMOUNT OF ELEVATED CAPE DEVELOPING...MAINLY ACROSS WESTERN
PORTIONS OF THE SOUTHERN TIER. WITH THIS IN MIND... ANY SCATTERED
SHOWERS THAT DO MANAGE TO DEVELOP COULD QUICKLY INTENSIFY INTO
THUNDERSTORMS...AND WHILE AREAL COVERAGE SHOULD BE QUITE
SPARSE...A FEW COULD BRING BRIEF BUT HEAVY DOWNPOURS.

TEMPERATURES WILL STRUGGLE TO DROP TONIGHT DUE TO THE COMBINATION
OF SOMEWHAT HIGHER DEWPOINTS AND A CONTINUED MODEST SOUTH TO
SOUTHWESTERLY LOW LEVEL FLOW. EXPECT LOCATIONS ACROSS THE LAKE
PLAINS TO ONLY DROP INTO THE LOWER TO MID 70S...WITH MID TO UPPER
60S FOUND FURTHER INLAND.

THINGS GET A BIT MORE ACTIVE ON MONDAY...AS A SIGNIFICANT COLD
FRONTAL BOUNDARY APPROACHES THE REGION. AHEAD OF THIS...WINDS ALOFT
WILL INCREASE MARKEDLY. SEVERAL RUNS OF THE NAM HAS FORECAST 925 MB
WINDS TO BE AROUND 50 KTS BY 00Z TUESDAY...AND WHILE OTHER GUIDANCE
SUGGESTS THIS MAY BE A BIT OVERDONE...ANYTHING CLOSE TO THIS WOULD
BE QUITE IMPRESSIVE FOR THIS TIME OF YEAR.

KEEPING THIS IN MIND...OUR ATTENTION TURNS TO THE POTENTIAL FOR
STRONG THUNDERSTORMS. WHILE FORECAST WIND PROFILES WILL BE MODEST
MONDAY MORNING...BOTH SPEED AND SHEAR INCREASE BY LATE AFTERNOON AND
EVENING. WHILE THERE IS NO DOUBT THAT THE WIND FIELD WILL BE
CONDUCIVE TO STRONG AND ORGANIZED THUNDERSTORMS...THERE IS A MAJOR
LIMITING FACTOR IN THE THE BOUNDARY LAYER WILL BE QUITE DRY BELOW
5000 FEET. THIS WILL BE THE MAIN LIMITING FACTOR...ESPECIALLY AS
WINDS INCREASE IN THE AFTERNOON...IT WILL BE DIFFICULT FOR STORMS TO
DEVELOP AT ALL AS THEY SIMPLY SHEAR APART.

SO FOR MONDAY MORNING...THE NAM/GFS/RGEM GENERALLY BRING THE
REMNANTS OF A CONVECTIVE COMPLEX WHICH IS FORECAST TO DEVELOP ACROSS
SOUTHERN MICHIGAN TONIGHT. THIS MAY ACTUALLY BRING THE BEST CHANCE
FOR SHOWERS AND THUNDERSTORMS TO BUFFALO METRO...AS WINDS ALOFT WILL
NOT BE AS STRONG...WITH STORMS MORE LIKELY TO HOLD TOGETHER.

MONDAY AFTERNOON...WINDS ALOFT INCREASE WITH ANY STORMS LIKELY TO BE
SHEARED APART NORTHEAST OF LAKE ERIE. ON THE NIAGARA
FRONTIER...EXPECT THE MAIN CONCERN TO BE GUSTY NON-CONVECTIVE
WINDS...WHERE GUSTS LATE AFTERNOON SHOULD EXCEED 40 MPH. ITS NOT OUT
OF THE QUESTION THAT A WIND ADVISORY WILL BE NEEDED...IF STRONG
WINDS ALOFT ARRIVE A TAD EARLIER AND IF THERE IS ENOUGH SUNSHINE TO
MIX WINDS DOWN. MEANWHILE...SHOWERS AND THUNDERSTORMS SHOULD DEVELOP IN
CENTRAL PORTIONS OF THE SOUTHERN TIER/GENESEE VALLEY/FINGER LAKES
REGIONS. THUNDERSTORMS WILL ALSO LIKELY DEVELOP ACROSS SOUTHERN
ONTARIO...BUT SHOULD NOT REACH THE NORTH COUNTRY UNTIL TOWARD
EVENING. ITS THESE STORMS WOULD HAVE THE GREATEST POTENTIAL FOR
SEVERE WEATHER GIVEN THE WIND PROFILES. DID NOTE THAT SPC DOES HAVE
ALL OF THE AREA IN A SLIGHT RISK FOR MONDAY.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MONDAY NIGHT FEATURES A CONTINUATION OF A POTENTIAL SEVERE WEATHER
EVENT.  THE PRIMARY FOCUS SEEMS TO BE FOCUSED MAINLY NORTH OF LAKE
ONTARIO AND THEN INTO THE EASTERN LAKE ONTARIO REGION.  ALL EYES
SHOULD BE FOCUSED ON THE DEVELOPING CLUSTER OF STORMS NORTH OF MN AT
19Z...OR JUST AHEAD OF THE WELL DEFINED SHORTWAVE IN MANITOBA.
BELIEVE THAT THIS FEATURE WILL EVOLVE INTO SOME KIND OF FORWARD
PROPAGATING SYSTEM AS IT MOVES ACROSS ONTARIO ON MONDAY WITH A
PREFRONTAL TROUGH...WELL AHEAD OF THE MAIN COLD FRONT WHICH MAY COME
THROUGH DRY LATER IN THE NIGHT. THE HI-RES ARW HAS SHOWN /OR
CLOUDED/ JUDGMENT ON THIS AS CONVECTIVE DEVELOPMENT SHOULD BE TIED
TO THE HEAD OF THE RELATIVELY STRONG LOW LEVEL JET...WHICH IS
PERHAPS WAY OVERDONE /60KTS AT 850MB/ AFTER 00Z ACCORDING TO THE 12Z
NAM.  40KTS SEEMS MORE REALISTIC FOR THE TIME OF DAY AND YEAR WHILE
60KTS WOULD BE MORE FITTING FOR A NOCTURNAL LOW LEVEL JET IN THE
SPRING/FALL.

SO WILL HIT THE AREAS EAST OF LAKE ONTARIO THE HARDEST MONDAY
EVENING COMPARED TO THE REST OF WNY AND KEEP A LIKELIHOOD OF SHOWERS
AND THUNDERSTORMS ALONG WITH THE POSSIBILITY OF SEVERE WEATHER.
WHILE ALL AREAS COULD SEE SOME CONVECTION AHEAD OF THE MAIN
FRONT...THE POTENTIAL LOOKS LIMITED OVER THE NIAGARA
FRONTIER...GENESEE VALLEY...AND EVEN THE FINGER LAKES/SOUTHERN
TIER.  THE NIAGARA FRONTIER SEEMS TO BE STUCK WITH SIGNIFICANT
CONVECTIVE INHIBITION AS IS TYPICAL WITH THE MODERATE TO STRONG
SOUTHWEST FLOW...WHILE THE HIGHER TERRAIN MAY HAVE ALREADY SEEN SOME
TEMPORARY STABILIZATION WITH ANY AFTERNOON CONVECTION.  WILL KEEP A
CHANCE OF SHOWERS AND THUNDERSTORMS IN PLACE FOR THESE AREAS UNTIL
THE MAIN FRONTAL PASSAGE OVERNIGHT.

TUESDAY AND WEDNESDAY CONTINUE TO LOOK DRY AS HIGH PRESSURE SLOWLY
BUILDS INTO THE REGION AS DRY AIR WORKS ITS WAY INTO THE REGION
WITH A PREVAILING NW FLOW IN PLACE. TEMPERATURES SHOULD BE NEAR
NORMAL FOR THIS TIME OF YEAR.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
DO WE HAVE DROUGHT BUSTER?  OVER THE PAST SEVERAL DAYS THERE HAS
BEEN CONSIDERABLE UNCERTAINTY ABOUT THE END OF THE UPCOMING
WEEK/WEEKEND.  THERE NOW HAVE BEEN 3 CONSISTENT RUNS OF THE GFS THAT
GENERALLY MATCH THE LOOK AND FEEL OF THE LAST 3 OR SO ECMWF
RUNS...WITH A SURFACE LOW AND EVENTUAL LOW LEVEL E-W ORIENTED
FRONTAL BOUNDARY DROPPING INTO THE LOWER GREAT LAKES REGION AND
STALLING.  YESTERDAYS /LOCK/ FORECAST FOR THURSDAY APPARENTLY WAS
NOT A LOCK...AND NOW IT LOOKS LIKE IT MIGHT ACTUALLY RAIN.
INSTABILITY CURRENTLY IS LIMITED SO WILL LEAVE OUT THUNDERSTORMS AND
INSTEAD MENTION A CHANCE FOR RAIN FOR EMPHASIS.  THUNDERSTORMS CAN
BE ADDED BACK IN IF NECESSARY CLOSER TO THE END OF THE WEEK.  THE
00Z ECMWF PAINTS A DREARY 3 INCHES OF RAIN THROUGH SATURDAY OVER
MUCH OF THE DROUGHT STRICKEN AREAS OF WNY...BRINGING MUCH RELIEF BUT
A LOUSY END TO THE WEEK.  THE NEW 12Z ECMWF HAS EVEN MORE RAIN!
ACCURATE QPF AT THIS STAGE IS OF COURSE FUTILE...BUT IF THE FORECAST
PATTERN WORKS OUT...PERIODS OF MODERATE OR EVEN HEAVY RAIN MAY
EVENTUALLY BE IN THE FORECAST. WITH THE RAIN POTENTIAL...WILL PULL
BACK ON HIGHS FOR THURSDAY AND FRIDAY BY SEVERAL DEGREES AND KEEP
HIGHS IN THE MID TO UPPER 70S.

WILL KEEP AN OPTIMISTIC OUTLOOK IN PLACE FOR SUNDAY AS A RIDGE
BEGINS TO BUILD INTO THE REGION.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
OUTSIDE OF WIDELY SCATTERED SHOWERS AND THUNDERSTORMS...TAF SITES
SHOULD BE MAINLY VFR THIS EVENING. A WEAK BOUNDARY WILL LIFT ACROSS
FAR WESTERN NEW YORK LATE TONIGHT. THIS MAY SPARK A SHOWER...AND
WILL ALSO CAUSE WINDS ALOFT TO INCREASE. SINCE THIS WILL NOT MIX
DOWN...IT WILL LIKELY RESULT IN MODEST LLWS...WHICH WILL BE INCLUDED
IN THE BUF/IAG/JHW TAFS. WHILE A SIGNIFICANT CLEARING WOULD ALLOW
FOG TO DEVELOP...EXPECT FAIRLY PERSISTENT CLOUDS WILL LIMIT FOG
POTENTIAL.

ON MONDAY...THERE IS MODERATE CONFIDENCE THAT THE REMNANTS OF AN MCS
WILL TRACK ACROSS OR JUST SOUTH OF THE REGION...PERHAPS IMPACTING
BUF/IAG/JHW LATE MONDAY MORNING. AFTER THIS...SW WINDS WILL
INCREASE...WHICH WILL LIKELY SHADOW BUF/IAG FROM ANY THUNDERSTORM
ACTIVITY.

OUTLOOK...
MONDAY NIGHT...MAINLY VFR WITH SCATTERED SHOWERS AND THUNDERSTORMS.
TUESDAY THROUGH WEDNESDAY...VFR.
THURSDAY AND FRIDAY...VFR/MVFR WITH A CHANCE RAIN.

&&

.MARINE...
SOUTHWESTERLY WINDS WILL DIMINISH THROUGH THIS EVENING. LATE
AFTERNOON WAVES HAVE INCREASED TO 3 OR 4 FEET ON LAKE ERIE...BUT
WAVES WILL SUBSIDE THROUGH THE EVENING HOURS. WINDS INCREASE AGAIN ON
MONDAY...WITH SMALL CRAFT CONDITIONS EXPECTED ON LAKE ERIE...AND
WESTERN PORTIONS OF LAKE ONTARIO. HAVE ISSUED THE SCA FOR THESE
LOCATIONS...BUT THIS WILL LIKELY HAVE TO BE EXPANDED TO THE EAST ON
LATER SHIFTS. THE FRONT WILL PASS MONDAY NIGHT...WITH DIMINISHING
WINDS AND WAVES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON MONDAY TO 5 AM EDT TUESDAY FOR
         LEZ040-041.
         SMALL CRAFT ADVISORY FROM NOON TO 11 PM EDT MONDAY FOR
         LEZ020.
         SMALL CRAFT ADVISORY FROM NOON TO 11 PM EDT MONDAY
         FOR LOZ030-042.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/JJR
SHORT TERM...ZAFF
LONG TERM...ZAFF
AVIATION...APFFEL/TMA
MARINE...APFFEL/ZAFF
Hazardous weather outlook, Jul 22, 5:02 AM EDT, 20 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EDT SUN JUL 22 2012

NYZ001>008-010>014-019>021-085-230915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
502 AM EDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING AS A COLD FRONT APPROACHES THE LOWER GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-230915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
502 AM EDT SUN JUL 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jul 23, 1:53 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
153 AM EDT MON JUL 23 2012

NYZ003-230645-
MONROE NY-
153 AM EDT MON JUL 23 2012

...STRONG THUNDERSTORM CROSSING THE GREATER ROCHESTER AREA...

* AT 148 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR SPENCERPORT...AND MOVING
  EAST AT 25 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  GREECE...
  ROCHESTER AND IRONDEQUOIT...
  BRIGHTON...
  EAST ROCHESTER...
  PENFIELD...
  PITTSFORD...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! BRIEF TORRENTIAL DOWNPOURS WILL RESULT IN SOME
PONDING OF WATER IN POOR DRAINAGE AREAS.

LAT...LON 4300 7751 4318 7798 4331 7791 4328 7762
      4324 7755 4326 7749 4325 7738

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 3:08 AM EDTSpecial Weather StatementBUFWayne52 min
Jul 23, 5:31 AM EDTSpecial Weather StatementBUFErie44 min
Jul 23, 5:37 AM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming38 min
Jul 23, 2:59 PM EDTSpecial Weather StatementBUFLewis61 min
Jul 23, 4:30 PM EDTSpecial Marine WarningBUF79 min

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.